A forum to focus on treatment related issues and side effects from treatment

Moderator: volmod

Forum rules
Please see the messages in our "Rules" section

The posts on this discussion board are made by members of the General Public and are not intended to constitute medical advice
rksubash
Posts: 2
Joined: Thu Nov 29, 2012 10:08 am

Sunitnib malate capsules side effects

Postby rksubash » Thu Nov 29, 2012 11:00 am

My Uncle have diagnosed with a unknown primary metastatic carcinoma on feb 2012 and continued the treatment so far . He was given chemotheraphy first and the cancer has not responded for that then it was told that there is Capsule(Sunitnib malate) which will extend his life but will not cure the cancer . Later he took the capsule with 50 mg (25+25) for 2 weeks daily as prescribed . After the end of 2 weeks , he got severe stomach pain and again taken for consultation at that time he was identified with yellowish skin and eye which suspects for Jaundice . His Bilirubin and alkaline photospate levels are so high than normal so he is unable to take any food and the Dr Said that the cancer had spread to liver which is not curable by any way and he is shutting down . i am seriously worried about that is the cancer actually spread to the Liver or the capsule could damaged the liver??.In case if the capsule has damaged the liver , is there any way to take the liver back to normal ? My uncle was really comfortable without any pain and able to take food normal before taking this capsules . Has anyone faced the similar situation if so please help me !

PCUK Nurse Jeni
Posts: 1085
Joined: Mon Jun 14, 2010 1:30 pm

Re: Sunitnib malate capsules side effects

Postby PCUK Nurse Jeni » Thu Nov 29, 2012 1:07 pm

Hi There,

Sorry to hear your story.

I will email you directly about this.

Kind regards,

Jeni, Support Team.

rksubash
Posts: 2
Joined: Thu Nov 29, 2012 10:08 am

Re: Sunitnib malate capsules side effects

Postby rksubash » Fri Nov 30, 2012 9:20 am

Waiting for your Reply ! Really appreciate your help . Thanks

PCUK Nurse Jeni
Posts: 1085
Joined: Mon Jun 14, 2010 1:30 pm

Re: Sunitnib malate capsules side effects

Postby PCUK Nurse Jeni » Fri Nov 30, 2012 10:41 am

Hi,

Will do it now.

Jeni.